# SDR DL76L080407

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 48,544 hours, 7,283 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING FLAP RETRACTION, EICAS MESSAGE LE SLAT ASSY WITH TE FLAP INDICATOR BETWEEN 0 AND 1.  BITE TEST OF FSEU NR 5 SLAT O/B SENSOR FAULTING FOUND BROKEN RED WIRE AT S280 SPLICE REPAIRED SAME CHECKS GOOD PER AMM.
